Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How long will it take for Livogen to increase hemoglobin count?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 3988 Questions
my HB count came down to 8.6 in spite of my taking one Livogen tablet per day I increased it to 2 tabs per day After one week, my HB count is the same at 8.6 How long will it take to bring it up to 11? I am 80 years of age Thanks PD
Posted Mon, 2 Dec 2013 in General Health
Answered by Dr. Pragnesh Vachharajani 1 hour later
Brief Answer: Expected rise of Hemoglobin is about 1gm/month. Detailed Answer: Hi, Thanks for posting your query. First of all it is important know what type of deficiency you have. Livogen is of help only when you are deficient in iron. Apart from this please discuss with your doctor about possible reason for low hemoglobin.Whether it is due to some blood loss at the time injury that you had couple of months back or something else. The rise of haemoglobin after tablets varies from individual to individual. In general we expect about 1 to 1.5gm rise per month. So, it is not advisable to check it after one week. Along with tablets diet also plays a very important role. In case of iron deficiency green leafy vegetables are good and are of much help. Please visit your doctor and discuss with him the possible reason and any other supplements that you might need. Regards, Dr.Pragnesh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor